# SDR MWEA070095

- Difficulty date: April 13, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 54,742 hours, 45,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3753213153
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY GIRT BAR CABLE BROKEN.  REMOVED AND REPLACED AFT GALLEY GIRT LANYARD.
